| Model Number |
CV01060A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A tear in the vented bag was noted prior to case set up.
Additional Manufacturer Narrative
Roi cps, llc performed an investigation into the cause of the damages to the vented bags containing the convenience kit.The results of the investigation were also provided to the end user facility.See attached: "spartanburg closing letter".
Event or Problem Description
A tear in the vented bag was noted prior to case set up.